# SDR 98FDEA00746

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- System (JASC): 7603 · Power Lever
- Part: Control Module
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BLACK SMOKE RISING FROM THROTTLES, ACRID ELECT BURN SMELL.  DECLARED EMERGENCY LANDING.  REMOVED AND REPLACED THRUST CONTROL MODULE PER MM 75-11-10-4, SYS OPER CHECK NORMAL PER MM 75-11-10-700-801.
